# SDR ASAA2024021448098

- Difficulty date: February 14, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 147A56603
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT LAV AFT OTBD MOUNT FITTING HAS CORROSION AT FLOOR BEAM PARTS RACK. GROUNDED - YES. REMOVED DAMAGE IAW B737-900ER SRM 51-10-02. AFTER EVAL REMOVED MORE THAN 50% OF MAT, FOUND TO BE OUT OF LIMITS B737-900ER SRM 53-70-51-1A-1. DRILLED TO FIT NEW INTERCOSTEL STA 947-967 LBL 25 IAW BAC DWG 147A5650 REV B AND B737-900ER SRM 51-40-05 PART INSTALLED ON NON-ROUTINE 27940, CUST CARD NO G1923940.
